MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 42XØ27

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 42XØ27
Model Number 04.01.0212
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 feb 2026.Reverse shoulder system 04.01.0212 lat.Glenosphere 42xd 27 (k193175) lot 2402058: (b)(4) items manufactured and released on 13-may-2024.Expiration date: 2029-apr-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0125 humeral reverse hc liner d 42/+0mm (k170452) lot 2346514: (b)(4) items manufactured and released on 12-mar-2024.Expiration date: 2029-feb-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by r&d project manager.Based on the information provided, the patient presented one year and four months after surgery with pain due to a dislocation of the glenosphere and liner.There was no reported trauma associated with this event.A review of the available radiographic images does not reveal any additional information that would clarify the underlying causes of the dislocation.However, events of this nature are known to commonly arise from progression of soft tissue insufficiency over time or from inadequate restoration of soft tissue tension following the initial operation.These mechanisms are well documented contributors to postoperative instability and can lead to liner or glenosphere dislocation in the absence of trauma.With the elements currently available, no further conclusions can be drawn regarding the event, and there is no evidence to suggest a device malfunction.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At 1 year and 4 months from the patient came in presenting pain due to a dislocation of the glenosphere and liner.There was no reported trauma as a cause.The surgeon revised the metaphysis, glenosphere and liner to a constrained liner.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
LAT. GLENOSPHERE 42XØ27
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24558206
Report Number3005180920-2026-00176
Device Sequence Number9330724
Product Code HSD
UDI-Device Identifier07630040728119
UDI-Public07630040728119
Combination Product (Y/N)N
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0212
Device Lot Number2402058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight113 KG
Patient RaceWhite